Alert archive / Wyoming / High Wind Warnings in 2010
High Wind Warning 6, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at May 22, 2010, 9:47 AM MDT for Albany County, Laramie County, Wyoming. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 22, 2010, 9:47 AM MDT (15:47 UTC)
- Expired
- May 22, 2010, 1:42 PM MDT
- In force
- 4 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 50 km from the middle of the area, began a volume at 15:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 9:53 AM MDT | NON-TSTM WND GST 61 | Laramie, WY | |
| May 22, 10:00 AM MDT | NON-TSTM WND DMG | Laramie, WY | FEW TREES BLOWN DOWN AND WIDESPREAD POWER OUTAGE IN THE CITY OF LARAMIE DUE TO SUSTAINED WINDS IN EXCESS OF 40 MPH AND GUSTS IN EXCESS OF 65 MPH SINCE AROUND 800 AM MDT. |
| May 22, 11:19 AM MDT | NON-TSTM WND GST 63 | Laramie, WY | |
| May 22, 11:58 AM MDT | NON-TSTM WND GST 63 | Laramie, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 3.8 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4452 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
161 WWUS75 KCYS 221547 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 947 AM MDT SAT MAY 22 2010 ...STRONG WINDS THROUGH EARLY AFTERNOON ACROSS THE LARAMIE VALLEY... .A SIGNIFICANT PRESSURE GRADIENT WILL PRODUCE STRONG WINDS ACROSS THE LARAMIE VALLEY THROUGH THE EARLY AFTERNOON HOURS TODAY. WYZ115-222000- /O.NEW.KCYS.HW.W.0006.100522T1547Z-100522T2000Z/ LARAMIE VALLEY- INCLUDING THE CITY OF...LARAMIE 947 AM MDT SAT MAY 22 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 2 PM MDT THIS AFTERNOON. * TIMING...STRONG WINDS EXPECTED THROUGH EARLY AFTERNOON. * WINDS...SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...STRONG WINDS WILL IMPACT MOTORISTS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ RUBIN
2 follow-up statements
189 WWUS75 KCYS 221611 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1011 AM MDT SAT MAY 22 2010 ...STRONG WINDS THROUGH EARLY AFTERNOON ACROSS THE LARAMIE VALLEY AND SOUTHERN LARAMIE RANGE... .A SIGNIFICANT PRESSURE GRADIENT WILL PRODUCE STRONG WINDS THROUGH THE EARLY AFTERNOON HOURS TODAY. WYZ116-222000- /O.EXA.KCYS.HW.W.0006.000000T0000Z-100522T2000Z/ SOUTH LARAMIE RANGE- INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE 1011 AM MDT SAT MAY 22 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 2 PM MDT THIS AFTERNOON. * TIMING...STRONG WINDS EXPECTED THROUGH EARLY AFTERNOON. * WINDS...SOUTHWEST WINDS OF 25 TO 45 MPH WITH GUSTS TO 65 MPH. * IMPACTS...STRONG WINDS WILL IMPACT MOTORISTS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES ACROSS THE SUMMIT OF INTERSTATE 80 BETWEEN LARAMIE AND CHEYENNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WYZ115-222000- /O.CON.KCYS.HW.W.0006.000000T0000Z-100522T2000Z/ LARAMIE VALLEY- INCLUDING THE CITY OF...LARAMIE 1011 AM MDT SAT MAY 22 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MDT THIS AFTERNOON. * TIMING...STRONG WINDS EXPECTED THROUGH EARLY AFTERNOON. * WINDS...SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...STRONG WINDS WILL IMPACT MOTORISTS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ RUBIN
972 WWUS75 KCYS 221942 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 142 PM MDT SAT MAY 22 2010 WYZ115-116-222045- /O.CAN.KCYS.HW.W.0006.000000T0000Z-100522T2000Z/ LARAMIE VALLEY-SOUTH LARAMIE RANGE- INCLUDING THE CITIES OF...LARAMIE...VEDAUWOO...BUFORD... PUMPKIN VINE 142 PM MDT SAT MAY 22 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. SOUTHWEST WINDS HAVE BEGUN TO DECREASE ACROSS THE LARAMIE VALLEY AND SOUTHERN LARAMIE RANGE...THUS THE HIGH WIND WARNING HAS BEEN CANCELLED. $$ RUBIN
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at May 22, 9:43 AM MDT, 4 minutes earlier.
Area forecast discussion, May 22, 9:43 AM MDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
943 AM MDT SAT MAY 22 2010
.UPDATE...STRONG WINDS CONTINUE IN THE LARAMIE VALLEY AT LARAMIE
SO HAVE ISSUED A SHORT TERM HIGH WIND WARNING THROUGH 200 PM MDT
TODAY.
&&
.PREV DISCUSSION... /ISSUED 303 AM MDT SAT MAY 22 2010/
SHORT TERM...TODAY THROUGH SUNDAY NIGHT...CURRENT IR SATELLITE
LOOP SHOWS MAINLY CLEAR SKIES ACROSS EXTREME SOUTHEAST WYOMING AND
WRN NEBRASKA EARLY THIS MORNING WITH SOME SHOWER ACTIVITY AND AN
EMBEDDED TSTORM OR TWO WEST OF I25 OVER CENTRAL WYOMING. THE
STRONG TSTORMS FROM YESTERDAY HAVE PUSHED EAST...WHERE A STRONG
LLVL JET HAS RESULTED IN A MCS OVER THE DAKOTAS EARLY THIS
MORNING. EXPECT ISOLATED SHOWERS AND MAYBE A LIGHTNING STRIKE OR
TWO OVER CARBON AND ALBANY COUNTY THIS MORNING...MAINLY DUE TO A
FRONTAL BOUNDARY IN THE AREA AND A STRONG 120KT JET ALOFT. FURTHER
EAST...LLVL MOISTURE HAS REMAINED OVER THE HIGH PLAINS WITH GOOD
RADIATIONAL COOLING. THIS HAS RESULTED IN SOME LIGHT MIST OR
PATCHY FOG...MAINLY ALONG THE FRONT RANGE FROM CHEYENNE NORTHWARD
TO DOUGLAS. ADDED PATCHY FOG TO THE FORECAST THIS
MORNING...INCLUDING THE LOWER ELEVATIONS OF WESTERN NEBRASKA.
MODELS IN GOOD AGREEMENT THROUGH THE WEEKEND SHOWING THE SAME
PACIFIC FRONT...WHICH BROUGHT SEVERE WEATHER TO PORTIONS OF
SOUTHEAST WYOMING AND WRN NEBRASKA YESTERDAY...PUSHING EASTWARD
ACROSS THE AREA LATER TODAY AND TONIGHT AS ANOTHER DISTURBANCE
ALOFT QUICKLY EJECTS NORTHEAST OVER MONTANA. AS A RESULT...WINDS
WILL SHIFT MORE INTO THE WEST AND SOUTHWEST BRINGING DRIER AIR TO
MOST OF THE REGION. PROBABILITY OF PRECIP AND TSTORMS IS EXPECTED
TO BE LOWER TODAY...ESPECIALLY FROM CONVERSE COUNTY EASTWARD INTO
NW NEBRASKA. STILL CAN NOT RULE OUT AN ISOLATED SHOWER OR TSTORM
AS THE FRONT AND ASSOCIATED STRONG JET PUSH ACROSS THE AREA TODAY
AND THIS EVENING. WITH MARGINAL INSTABILITY AND DRIER
CONDITIONS...EXPECT TSTORMS TO BE MUCH WEAKER TODAY. TEMPS WILL
WARM WELL ABOVE NORMAL AHEAD OF THE FRONT MAINLY EAST OF THE
LARAMIE RANGE WITH HIGHS IN THE MID 70S TO MID 80S EXPECTED. WINDS
WILL BECOME BREEZY OUT OF THE SOUTHWEST AS WELL...WITH 20 TO 35
MPH SUSTAINED WINDS EXPECTED OVER THE HIGH PLAINS OF WYOMING AND
MOUNTAINS.
BY SUNDAY...MODELS SHOW A DEEP UPPER LEVEL TROUGH ACROSS THE
SOUTHERN GREAT BASIN REGION BEGINNING TO EJECT QUICKLY
NORTHEASTWARD AS A STRONG RIDGE OF HIGH PRESSURE REMAINS OVER THE
MISSISSIPPI RIVER VALLEY. THE TROUGH IS EXPECTED TO BECOME
NEGATIVELY TILTED AS IT PUSHES INTO THE CNTRL AND NRN ROCKIES INTO
EARLY MONDAY MORNING. EXPECT PRECIP AND TSTORMS CHANCES TO
INCREASE LATE SUNDAY AND INTO SUNDAY NIGHT WITH STRONG NOCTURNAL
TSTORMS POSSIBLE ACROSS PORTIONS OF SOUTHEAST WYOMING AND WRN
NEBRASKA. INCREASED POP LATE SUNDAY AND SUNDAY NIGHT...ESPECIALLY
NORTH OF I80 WHERE THE BEST CHANCE OF PRECIP AND HEAVY RAIN IS
EXPECTED. SUNDAY WILL BE COOLER AFTER THE FRONT MOVES THROUGH THE
AREA...WITH TEMPS CLOSER TO NORMAL.
LONG TERM...MONDAY THROUGH FRIDAY...THE 22/00Z NAM...GFS AND
ECMWF ARE IN GENERAL AGREEMENT EJECTING THE NEGATIVE TILT TROUGH
NNE ACROSS THE NRN/CNTRL ROCKIES/HIGH PLAINS MONDAY THROUGH
TUESDAY...WITH AN INTENSIFYING CLOSED LOW MOVING FROM ERN MT INTO
MANITOBA CANADA. MONDAY...EXPECT NMRS SHWRS/SCT TSTMS ACROSS NRN
CONVERSE/NIOBRARA COUNTIES...TAPERING TO ISOLD ALONG THE CO STATE
LINE. CANNOT RULE OUT SOME STRONG STORMS...WITH THE BEST CHANCE
FOR SEVERE WEATHER ACROSS THE ERN NEB PANHANDLE INTO THE DAKOTAS
WHERE DEEPER MOISTURE/BEST THERMODYNAMICS WILL RESIDE. TEMPS WILL
BE NEAR CLIMO NORMS WITH 60S/70S E AND 40S/50S W. ON
TUESDAY...MID/UPPER FLOW BECOMES SWLY AS NEXT TROUGH APPROACHES
THE PACIFIC COAST. AFTERNOON AND EVENING CONVECTIVE COVERAGE WILL
BE ISOLD E OF THE LARAMIE RANGE INTO THE NEB PANHANDLE. LITTLE
CHANGE IN HIGH TEMPS FROM MONDAY. ON WEDNESDAY...ISOLD AFTERNOON
AND EVENING THUNDERSTORMS WILL DEVELOP N OF A RWL-CYS-SNY LINE IN
LOW LEVEL SELY UPSLOPE FLOW. 850-700MB THERMAL RIDGE BEGINS TO SET
UP WITH HIGHS FROM THE 50S/60S W TO 70S/NEAR 80 E. THE WARMING
TREND CONTINUES ON THURSDAY WITH INCREASING HEIGHTS ALOFT AND
1000-500 MB THICKNESSES RESULTING IN UPPER 70S AND LOWER 80S E OF
THE LARAMIE RANGE. WARMING ALOFT WILL INHIBIT MOST CONVECTIVE
DEVELOPMENT...WITH ISOLD TSTMS POSSIBLE OVER NRN PORTIONS OF THE
CWA. FINALLY ON FRIDAY...MID/UPPER RIDGE DOMINATES THE HIGH
PLAINS/GREAT PLAINS STATES...FURTHER SUPPRESSING CONVECTIVE
DEVELOPMENT AND PROMOTING ABOVE CLIMO TEMPS.
AVIATION...06Z TAF ISSUANCE
LOW CIGS AND VSBYS HAVE DEVELOPED INVOF CYS SHORTLY AFTER 06Z...AND
WILL LIKELY BE TEMPORARY DUE TO SWLY FLOW. PORTIONS OF THE NEB
PANHANDLE WILL SEE MVFR CIGS AND VSBYS DEVELOPING TOWARD MORNING.
AREAS TO THE W OF THE LARAMIE RANGE WILL REMAIN VFR WITH INTERVALS
OF AC/CI CLOUDS. WINDS WILL INCREASE AT LAR AND RWL TOWARD
MORNING...AND SPREAD E AS THE PRESSURE GRADIENT TIGHTENS AHEAD OF AN
APPROACHING COLD FRONT. THE LOW CIGS AND VSBYS WILL GIVE WAY TO SCT
CU AND SCT-BKN CI CLOUDS LATER THIS MORNING. ISOLD SHWRS/TSTMS WILL
DEVELOP ALONG AND JUST E OF THE LARAMIE RANGE THIS AFTERNOON/EARLY
EVE AS THE COLD FRONT MOVES THROUGH. THEN GUSTY WINDS WILL SHIFT
FROM SW TO W-NW FOLLOWING FROPA.
FIRE WEATHER...SOMEWHAT DRIER CONDITIONS ARE EXPECTED TODAY AS
SURFACE WINDS SHIFT MORE INTO THE SOUTHWEST AHEAD OF THE NEXT
PACIFIC DISTURBANCE WHICH WILL PUSH INTO THE GREAT BASIN REGION
THIS WEEKEND. DAYTIME MINIMUM HUMIDITIES WILL LOWER INTO THE UPPER
TEENS TO MID 20S WITH GUSTY SOUTHWEST WINDS BETWEEN 15 TO 30 KTS
THROUGH THIS AFTERNOON WITH LOCALLY HIGHER GUSTS. CAN NOT RULE OUT
AN ISOLATED THUNDERSTORM...GENERALLY NORTH OF I80 INTO THIS
EVENING. FIRE WEATHER CONCERNS REMAIN LOW...DUE TO HIGH FUEL
MOISTURE IN THE AREA AND LOW TO MODERATE FIRE DANGER...MAINLY DUE
TO RECENT HEAVY RAINS. A PACIFIC COLD FRONT WILL PASS THROUGH
THE AREA LATE SATURDAY...RESULTING IN COOLER TEMPERATURES AND A
DECENT CHANCE OF SHOWERS AND TSTORMS SUNDAY THROUGH EARLY NEXT
WEEK.
HYDROLOGY...ELEVATED RIVERS AND STREAMS RESULTING FROM RECENT
HEAVY RAINS AND MOUNTAIN SNOW MELT ARE EXPECTED TO CONTINUE INTO THE
WEEKEND. A FLOOD WATCH REMAINS IN EFFECT FOR SOUTHWEST CARBON
COUNTY THROUGH THIS EVENING. OBSERVATIONS OF INCREASED FLOWS ALONG
THE SAVERY CREEK AND TRIBUTARIES FLOWING INTO THE LITTLE SNAKE
RIVER NEAR BAGGS HAVE DECREASED SLIGHTLY BUT MAY INCREASE AGAIN
TODAY DUE TO SNOWMELT. OTHER AREA RIVERS HAVE REMAINED BELOW
ACTION STAGE AND ARE EXPECTED TO REMAIN BELOW ACTION STAGE THROUGH
THE WEEKEND.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL 2 PM SATURDAY FOR WYZ115.
FLOOD WATCH UNTIL MIDNIGHT SUNDAY FOR WYZ111.
NE...NONE.
&&
UPDATE...RUBIN
SHORT TERM/AVIATION...TJT
LONG TERM...JAMSKIHazardous weather outlook, May 22, 4:40 AM MDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 440 AM MDT SAT MAY 22 2010 NEZ002-003-019>021-054-055-095-096-WYZ101>119-231045- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 440 AM MDT SAT MAY 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE AND APPROACHING COLD FRONT WILL TRIGGER ISOLATED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS...MAINLY NORTH AND WEST OF A LINE FROM ALLIANCE TO CHEYENNE. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP SUNDAY AND MONDAY AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE NORTHEAST ACROSS THE REGION. STRONG STORMS WILL BE POSSIBLE MONDAY...ESPECIALLY EAST OF THE LARAMIE RANGE INTO THE NEBRASKA PANHANDLE. ISOLATED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY...WITH LITTLE OR NO PRECIPITATION EXPECTED THURSDAY AND FRIDAY AS A UPPER LEVEL RIDGE BUILDS OVER THE PLAINS. MOREOVER...WARMER TEMPERATURES WILL CAUSE AN INCREASE IN SNOW MELT AND WHEN COMBINED WITH LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS...MAY RESULT IN INCREASED RIVER AND STREAM LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Special weather statement, May 22, 8:32 AM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 832 AM MDT SAT MAY 22 2010 WYZ106-110-115>117-221800- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... LARAMIE...VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK... HARRIMAN...WHITAKER 832 AM MDT SAT MAY 22 2010 ...GUSTY WINDS THIS MORNING... LOCALLY STRONG SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 55 MPH WILL OCCUR THIS MORNING. WHEN YOU ARE DRIVING...WATCH FOR THESE GUSTY WINDS...SLOW DOWN ACCORDINGLY AND KEEP A FIRM GRIP ON YOUR STEERING WHEEL TO AVOID LOSING CONTROL OF YOUR VEHICLE. RUBIN
Local storm report, May 22, 9:00 AM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
900 AM MDT SAT MAY 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 AM NON-TSTM WND GST LARAMIE 41.31N 105.58W
05/22/2010 M66 MPH ALBANY WY ASOS
&&
RUBINThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 6:08 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 67 min |
| May 21, 8:45 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara, Platte | 45 min |
| May 21, 8:49 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 26 min |
| May 21, 9:16 PM MDT | Areal Flood Advisory | CYS | Converse, Niobrara, Platte | 9 hr |
| May 21, 9:36 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 39 min |
| May 21, 9:40 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara, Platte | 28 min |
| May 21, 10:23 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 52 min |
Nearby
High Wind Warnings in Wyoming, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.